On the equivalence of some classes of sets

Edward Szpilrajn

Fundamenta Mathematicae (1938)

  • Volume: 30, Issue: 1, page 235-241
  • ISSN: 0016-2736

How to cite


Szpilrajn, Edward. "On the equivalence of some classes of sets." Fundamenta Mathematicae 30.1 (1938): 235-241. <http://eudml.org/doc/213005>.

author = {Szpilrajn, Edward},
journal = {Fundamenta Mathematicae},
keywords = {Set theory, real functions},
language = {eng},
number = {1},
pages = {235-241},
title = {On the equivalence of some classes of sets},
url = {http://eudml.org/doc/213005},
volume = {30},
year = {1938},

AU - Szpilrajn, Edward
TI - On the equivalence of some classes of sets
JO - Fundamenta Mathematicae
PY - 1938
VL - 30
IS - 1
SP - 235
EP - 241
LA - eng
KW - Set theory, real functions
UR - http://eudml.org/doc/213005
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.